#6281 ·
Paul Newman5 said:Look, I'm taking it. I can't go anywhere without my Helix; the little box stays with me.😂I take it every single day, three 0.5mg doses. As for the AD, we'll see if it ever works. Honestly, I feel like I'm getting worse the longer I stay on this stuff. The first week was fine, but this week is driving me insane. Nausea and headaches the last couple of days, and today the anxiety is just peaking. I've basically locked myself inside because I have no idea how I'll react once the AD finally hits. So I just thought, why not just stick to the Helix until it does? I'm exhausted from all the trial and error. Feeling pretty on edge today.
Are you taking your medication in the morning?
What dose of Wellbutrin were you prescribed?
In general speaking, it shouldn't be that things get progressively worse over a long period of time. You might be feeling terrible because the medication itself isn't sitting right with your system, which leads to those side effects.
But that is exactly what you tell your doctor so they can swap that antidepressant out for something else. We don't all react to medication in the exact same way, do we? There is always an alternative.
Of course, I would never tell you... "Oh, just ignore it all, I'll tell you what's best for you..."
I don't know enough, and frankly, it wouldn't be right to act that way. Is it even moral? No.
The real question is: how long is that amount of Helix actually going to work for you?
Look, the drug itself isn't inherently bad. The problem arises when people start taking it on their own terms, or "as needed." People lose control. It becomes addictive. Just like a drug.
The dose you are taking isn't massive (I know people who take 10 mg a day).
Antidepressants usually need at least two weeks to start affecting the brain, though sometimes it takes even longer, especially when you are combining them with other medications (maybe four or five weeks).
During that window, the side effects are often very intense, and you simply have to be patient. There is no other way. Wellbutrin is a solid antidepressant, but unfortunately, it comes with a mountain of side effects.
No one can force you to swallow something you don't want to take.
Just remember, doctors are supposed to listen to us so they can "recommend" a path forward, not bark orders at us about what we must ingest.